MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e3: occupation is patient/consumer (patient's wife) the device was requested for investigation.H3 other text : na.
 
Event or Problem Description
There was an allegation of a retraction issue with a coaguchek xs softclix lancet device.The reporter had difficulty applying the end cap to the device.The lancet was seated properly.The reporter applied the cap securely.The device was primed and fired.The reporter alleged the lancet was protruding past the end cap of the device.
 
Additional Manufacturer Narrative
The device was received for investigation.Sections d9 and h3 were updated.The customer's allegation could not be confirmed.The lancing device was tested at 11 different depth settings.For each attempt, the lancet needle produced a puncture hole, retracted, and ejected correctly.The device was primed and released with no problems.The device cap could be put on and removed with no problems.The lancing device was disassembled and no abnormalities were observed which would have caused the customer's issues.Complaints regarding this allegation and the specific lot number involved were reviewed and showed no increase for the affected production interval.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17213370
Report Number1823260-2023-02099
Device Sequence Number6969483
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBG111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale